I think the only way to really combat feeling tired from opioids is to get as much rest as you can and try things like coffee and tea to help keep you awake.
If you feel its really too much than you can always ask your DR to lower the dose and see if you still get good relief without being so tired.
Just try to stay away from sugary snacks and drinks as they'll just give you a false sense of being more awake and then make you even more fatigued when it wears off.
Try to eat as healthy as you can so your body has good fuel to work off of during the day.
I'm sure other people will have other ideas for you,
If I take mine i=on a full stomach they will make me tired. I drink Pepsi (addiction!) and coffee too. I think if you take it on a empty stomach with some coffee you will do better. If this makes you sick at your stomach try a few crackers. TMA and others including me advises against the sugar but we all love it. Just try and keep it down or it will make you sleepy when you come down from it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.